# SDR JJBA20220304002

- Difficulty date: March 4, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500844
- Aircraft time: 37,733 hours, 26,104 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200201194
- Condition: Inoperative
- Part time: 29,904 hours, 26,281 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE OF AN UNDETERMINED ORIGIN IN COCKPIT IN FLIGHT. REMOVED AND REPLACED #1 AIR CYCLE MACHINE. PACK OVER TEMPERATURE SWITCH AND PACK SETBACK SWITCH WIRES TO CONNECTORS SNAPPED OFF DURING PACK SYSTEM CHECK. RE-PINNED BOTH CONNECTOR WIRES. NO FAULTS OR WARNING/CAUTION ALERTS GIVEN DURING COOLING PACK OPS CHECK, AFTER RE-PINNING. PERFORMED OPS CHECK OF PACK 1 AND CABIN PRESSURIZATION. OPS AND LEAK CHECK SAT. NO SMOKE OR BURNING SMELL NOTED. PERFORMED OPS CHECK OF BOTH PACK SYSTEMS, FOUND THAT PACK 2 WORKED FINE. PACK 1 DID NOT COOL VERY WELL AND THE ACM STARTED GETTING HOT QUICKLY. REMOVED ACM AND FOUND THE SHAFT FOR THE ACM TO BE WOBBLING. COULD SEE WHERE THE IMPELLER HAD BEEN DIGGING INTO THE CASE. REPLACED ACM, OPS CHECK AND PRESSURIZATION CHECKS GOOD.
